# SDR UALA2012091105110

- Difficulty date: September 7, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 68,302 hours, 9,768 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 158
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

**RTBL** CREW REPORTS: DURING RT ENGINE START GOT RT ENGINE START VALVE EICAS MSG, ENGINE STARTED NORMAL, CURRENTLY HAVE A START VALVE STS MSG **RTBL**  OPBLM TOMC 10SEP12.  AHM SHOWS ENGINE START VALVE RT MM MSG 80-61562 (STARTER AIR VALVE IS NOT IN COMMANDED POSITION).  START VALVE MESSAGE.  REPLACED RT ENG START VLV.
